# SDR SWAA2024022240529

- Difficulty date: January 12, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR WEB FOUND CRACKED<[01] APPLIED REPAIR AT VAPOR BARRIER ON BOTHS SIDE PER B737SRM 51-70-04-2R-10 PARAGRAPH (4.D); B737SRM 51-70-04-2R-0 PARAGRAPH (4.L.7) AND CURE REPAIR PER B737 SRM 51-70-04-2R-10 PARAGRAPH (4.F); B737 SRM 51-70-04-2R-0 PARAGRAPH (4.N.2) MATERIAL USED RESIN EY 3804 PO#2040614 FIBERGLASS PO#1690463 AND EQUIPMENT USED TEMPERATURE CONTROLLER ID 160354 DUE DATE 02/16/24 AND VACUUM GAGEID173239 DUE DATE 02/23/24;[02] RII-VERIFIED REPAIR
